SEARCH

SEARCH BY CITATION

References

  • [1]
    G. Alberti, S. Müller: A new approach to variational problems with multiple scales, Comm. Pure Appl. Math. 54, 761–825 (2001)
  • [2]
    A. Raguž: Relaxation of Ginzburg-Landau functional with 1-Lipschitz penalizing term in one dimension by Young measures on micropatterns, Asymptotic Anal. 41(3,4), 331–361 (2005)
  • [3]
    A. Raguž: A note on calculation of asymptotic energy for Ginzburg-Landau functional with externally imposed lower-order oscillatory term in one dimension, Boll. Un. Mat. Ital. (8)10-B, 1125–1142 (2007)
  • [4]
    A. Raguž: A result in asymptotic analysis for the functional of Ginzburg-Landau type with externally imposed multiple small scales in one dimension, Glas. Mat. Ser. III 44(64), 401–421 (2009)
  • [5]
    A. Raguž: Selection of minimizers for one-dimensional Ginzburg-Landau functional with 3-well potential by singular lower-order term, Proc. Appl. Math. Mech. 11, 689–690 (2011)/DOI: 10.1002/pamm.201110334